# SDR SWAA2014071429903

- Difficulty date: July 11, 2014
- Submitted: July 15, 2014
- Operation: Air carrier
- Aircraft: N365SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26576
- Aircraft time: 68,884 hours, 57,386 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT EEPLS LOOSE AT ROW 8.  SECURED EEPLS IAW MM.
